STEPHEN C. COHEN, M.D.; NICHOLAS J. DIBELLA, M.D.; JOHN C. MICHALAK, M.D.
We have recently seen a 63-year-old man with mixed cell Hodgkin's disease who has been receiving multiple agent chemotherapy for difficult-to-control retroperitoneal disease. One of the agents the patient has received is adriamycin. After extravasation of adriamycin, the patient developed an erythematous lesion at the extravasation site, which ultimately necrosed, ulcerated, and slowly began to heal at about 1½ months after the accident. After this incident the patient received multiple courses of nitrogen mustard and vinblastine without apparent difficulty. Two months after the extravasation of adriamycin (at a time when the wound seemed well on its way to healing), another
Learn more about subscription options.
Register Now for a free account.
COHEN SC, DIBELLA NJ, MICHALAK JC. Recall Injury from Adriamycin. Ann Intern Med. 1975;83:232. doi: 10.7326/0003-4819-83-2-232_1
Download citation file:
Published: Ann Intern Med. 1975;83(2):232.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only